# SDR 2008UALA03496

- Difficulty date: June 19, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 25,326 hours, 3,257 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32153024
- Part serial: UNK
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV FAILED HEALTH CHECK.  *S/D*  NR 2 ENGINE PRSOV FAILED HEALTH CHECK.  REPLACED PRSOV PER MM 36- 11-18 401, OPS TEST GOOD.  AC OK FOR SERVICE.
